Problem with Progesterone???

by Pam N.
(Helena, Mt. )

I am 62 years old and take natural progesterone. It causes me to fall asleep easily, but I have very vivid dreams and noticed an increase in nightmares.

I resorted to taking half the progesterone in the morning which I believe has helped the dreams, but it leaves me drowsy during the daytime.

Any comments about this that you have received on this? Or it it just me?

Thanks.

Comments for Problem with Progesterone???

Click here to add your own comments

May 23, 2014
Nightmares & progesterone
by: Anonymous

I'm so glad I found this entry ! I've been having vivid dream & nightmares as well while on progesterone ! Why is this happening ? I almost hate going to sleep now because I cant stand the dreams they feel very real & are quite disturbing ! I'm thinking about skipping night time dose of progesterone ! VERY WEIRD ! Help ! BETH

Nov 14, 2014
Same here
by: Anonymous

Same here, I fall asleep easily but have very vivid, weird and often disturbing dreams at night. I too have considered stopping taking it. I woke up the other night so freaked out I was afraid to go back to sleep...

Click here to add your own comments

Join in and write your own page! It's easy to do. How? Simply click here to return to Progesterone faq.



Search over 6,000 pages on this site...

Do you have a progesterone deficiency?

This free questionnaire will tell you in 10 minutes

Just enter your email address and click the button...

Why do I ask for your email address? Simply so I can stay in touch. Your details will not be revealed to anyone


Do you have a question or concern?

See what's being discussed, ask for help, give your thoughts or experiences, or just browse...

See the FAQ pages...


Natural Progesterone Cream

Discover the facts...


Health care practitioners and therapists

Here's an
Associate Program
that may be a good fit for your practice


Your language

Translate this website into your language


Is this the future of medicine?

Watch this important video